Average version of Artin’s conjecture in an algebraic number field

Shigeki Egami

Research output: Contribution to journalArticle

4 Citations (Scopus)
Original languageEnglish
Pages (from-to)204-212
Number of pages9
JournalTokyo Journal of Mathematics
Volume4
Issue number1
DOIs
Publication statusPublished - 1981 Jan 1
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Average version of Artin’s conjecture in an algebraic number field. / Egami, Shigeki.

In: Tokyo Journal of Mathematics, Vol. 4, No. 1, 01.01.1981, p. 204-212.

Research output: Contribution to journalArticle

@article{8af594b8b0064a2498eaafd2d00f1d00,
title = "Average version of Artin’s conjecture in an algebraic number field",
author = "Shigeki Egami",
year = "1981",
month = "1",
day = "1",
doi = "10.3836/tjm/1270215748",
language = "English",
volume = "4",
pages = "204--212",
journal = "Tokyo Journal of Mathematics",
issn = "0387-3870",
publisher = "Publication Committee for the Tokyo Journal of Mathematics",
number = "1",

}

TY - JOUR

T1 - Average version of Artin’s conjecture in an algebraic number field

AU - Egami, Shigeki

PY - 1981/1/1

Y1 - 1981/1/1

UR - http://www.scopus.com/inward/record.url?scp=84972494135&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972494135&partnerID=8YFLogxK

U2 - 10.3836/tjm/1270215748

DO - 10.3836/tjm/1270215748

M3 - Article

VL - 4

SP - 204

EP - 212

JO - Tokyo Journal of Mathematics

JF - Tokyo Journal of Mathematics

SN - 0387-3870

IS - 1

ER -